# SDR NWAA092726315

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 34,457 hours, 4,421 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO DTW OVEN 1-27 STARTED TO SPARK AND EMIT SMOKE.  THE FLIGHT CONTINUED ON TO DTW AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE WOULD DEFER THE OVEN TO MEL AND WOULD LATER REPLACE RELAYS Y7PR003 AND Y7PR004.  SYSTEM OPERATION WAS NORMAL AT THE TIME OF RELAY REPLACEMENT.
